A nonzero-sum stochastic differential game in the orthant

Ghosh, Mrinal K. ; Suresh Kumar, K. (2005) A nonzero-sum stochastic differential game in the orthant Journal of Mathematical Analysis and Applications, 305 (1). pp. 158-174. ISSN 0022-247X

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00222...

Related URL: http://dx.doi.org/10.1016/j.jmaa.2004.11.002


We study a nonzero-sum stochastic differential game where the state is a controlled reflecting diffusion in the nonnegative orthant. Under certain conditions, we establish the existence of Nash equilibria in stationary strategies for both discounted and average payoff criteria.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Reflecting Diffusions; Discounted and Average Payoff; Nash Equilibrium; Stationary Strategies
ID Code:11967
Deposited On:10 Nov 2010 06:40
Last Modified:02 Jun 2011 07:40

Repository Staff Only: item control page